EconPapers    
Economics at your fingertips  
 

On Bohr’s Inequalities

Wing-Sum Cheung (), Gangsong Leng (), Josip Pečarić () and Dandan Zhao ()
Additional contact information
Wing-Sum Cheung: The University of Hong Kong
Gangsong Leng: Shanghai University
Josip Pečarić: University of Zagreb
Dandan Zhao: The University of Hong Kong

Chapter Chapter 10 in Nonlinear Analysis, 2012, pp 147-160 from Springer

Abstract: Abstract This is an exposition of the recent development of Bohr-type inequalities.

Keywords: Bohr’s inequality; Complex separable Hilbert space; 47A30; 26D15; 30A10; 46B20 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_10

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_10